Alert archive / Washington / Flash Flood Warnings in 2013
Flash Flood Warning 7, NWS Pendleton, OR
NWS Pendleton, OR issued this flash flood warning at Aug 11, 2013, 12:54 PM PDT for Yakima County, Washington. It was in force for 111 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2013, 12:54 PM PDT (19:54 UTC)
- Expired
- Aug 11, 2013, 2:45 PM PDT
- In force
- 111 min
- Issued by
- NWS Pendleton, OR
- Area
- Storm-based polygon
- Flood severity
- None
County Yakima County, WA
The radar
The Seattle radar (KATX), 163 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 7.9 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
208
WGUS56 KPDT 111954
FFWPDT
WAC077-112145-
/O.NEW.KPDT.FF.W.0007.130811T1954Z-130811T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
1254 PM PDT SUN AUG 11 2013
THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN YAKIMA COUNTY IN SOUTH CENTRAL WASHINGTON...
* UNTIL 245 PM PDT
* AT 1248 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A SEVERE THUNDERSTORM 6 MILES NORTHWEST OF GOOSE
PRAIRIE...OR 35 MILES SOUTHEAST OF ENUMCLAW...MOVING NORTH AT 10
MPH. ALSO HIGHWAY 410 MAY BE EXPERIENCING FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 4702 12116 4681 12119 4679 12146 4686 12150
4687 12152 4689 12153 4693 12147 4697 12147
4700 12142 4706 12138 4707 12126
$$
VP1 follow-up statement
853
WGUS76 KPDT 112150
FFSPDT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
250 PM PDT SUN AUG 11 2013
WAC077-112157-
/O.EXP.KPDT.FF.W.0007.000000T0000Z-130811T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YAKIMA WA-
250 PM PDT SUN AUG 11 2013
...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHWESTERN YAKIMA
COUNTY...
THE THUNDERSTORM THAT PRODUCED FLOODING HAD MOVED AWAY FROM THE
AREA. THUS THE THREAT FOR FLASH FLOODING HAD DIMINSHED. HOWEVER
ADDITIONAL THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING
THAT COULD PRODUCE LOCALLY HEAVY RAIN.
A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE AREA THROUGH THIS
EVENING.
LAT...LON 4702 12116 4681 12119 4679 12146 4686 12150
4687 12152 4689 12153 4693 12147 4697 12147
4700 12142 4706 12138 4707 12126
$$
VPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 10:40 AM PDT, 2 hours 14 minutes earlier.
Area forecast discussion, Aug 11, 10:40 AM PDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
1040 AM PDT SUN AUG 11 2013
UPDATED THE AVIATION DISCUSSION
.SHORT TERM...UPDATE FOR TODAY...CONSIDERABLE CLEARING HAS OCCURRED
OVER THE PAST SEVERAL HOURS, A SIGN THAT THE AIR MASS HAS BECOME
MORE STABLE OVERNIGHT. AS SUCH I DECREASED SKY COVER FOR THIS
MORNING AND LOWERED POPS FOR CENTRAL AND NORTH CENTRAL OREGON AND
THE LOWER COLUMBIA BASIN AND BLUE MOUNTAIN FOOTHILLS OF OREGON. I
KEPT A SLIGHT CHANCE OF THUNDERSTORMS FOR THE WASHINGTON SIDE OF THE
LOWER COLUMBIA BASIN FOR THE REST OF THIS MORNING. SURFACE HEATING
WILL TRIGGER ANOTHER ROUND OF ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS THIS AFTERNOON BEGINNING OVER THE MOUNTAINS WITH
STORMS THEN MOVING NORTHWARD INTO THE LOWER COLUMBIA BASIN BY LATE
THIS AFTERNOON AND THROUGH THIS EVENING. CURRENT FORECAST HANDLES
THIS SCENARIO VERY WELL. POLAN
&&
.AVIATION...LOW PRESSURE OFF THE PACNW COAST WILL COMBINE WITH
DAYTIME HEATING TO PRODUCE SOME THUNDERSTORMS TODAY THAT COULD
IMPACT EACH TAF SITE. VFR CONDITIONS ARE LIKELY. HOWEVER
AFTER 20Z THE DEVELOPMENT OF THUNDERSTORMS ARE EXPECTED WHICH COULD
MOVE NEAR ALL TAF SITES AND CREATE MVFR CEILINGS INTO THIS EVENING.
THE THREAT OF THUNDERSTORMS SHOULD BE ON THE DECREASE AFTER 06Z.
&&
.FIRE WEATHER...RED FLAG WARNINGS WILL CONTINUE THROUGH THIS EVENING
FOR THUNDERSTORMS WITH ABUNDANT LIGHTNING FOR ALL FIRE WEATHER
ZONES. A LOW PRESSURE SYSTEM CENTERED ALONG THE COAST WILL CONTINUE
TO SEND MOIST UNSTABLE AIR INTO THE REGION. THIS WILL CAUSE
SCATTERED THUNDERSTORMS TO DEVELOP AGAIN TODAY ACROSS MUCH OF THE
AREA. THESE STORMS WILL INITIALLY HAVE MINIMAL RAINFALL...BUT WILL
BECOME INCREASINGLY WETTER...ESPECIALLY UNDER THE THUNDERSTORM
CORES. HOWEVER...THE ABUNDANT LIGHTNING COULD STILL RESULT IN NEW
FIRE STARTS DUE TO DRY FUELS. THE LOW WILL MOVE NORTH ON
MONDAY...AND WHILE THUNDERSTORMS WILL STILL BE POSSIBLE...THEY WILL
NOT BE AS ABUNDANT. TRIMARCO
&&
.PREV DISCUSSION... /ISSUED 233 AM PDT SUN AUG 11 2013/
SHORT TERM...TODAY THROUGH TOMORROW NIGHT. A LOW PRESSURE SYSTEM
OFF THE OR/WA COAST WILL CONTINUE TO MOVE TO THE NORTH TODAY. THERE
IS STILL A THREAT FOR THUNDERSTORMS ACROSS ALL AREAS...BUT THE
BETTER THREAT WILL NOW BE FOCUSED ALONG EAST SLOPES OF THE
WASHINGTON CASCADES. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE
EAST SLOPES OF THE WASHINGTON CASCADES...THE SIMCOE HIGHLANDS...AND
THE KITTITAS VALLEY. THIS IS MAINLY DUE TO THE CONCERN OF HEAVY
RAIN FROM THUNDERSTORMS THAT MAY MOVE OVER CURRENT FIRES...AND
PREVIOUS BURN SCARS FROM 2012. THE FLASH FLOOD WATCH FOR THE OREGON
CASCADES HAS BEEN CANCELLED...SINCE THE THREAT HAS DIMINISHED OVER
THAT AREA. PLEASE REFER TO HYDROLOGY DISCUSSION BELOW OR PDXFFAPDT
FOR FURTHER DETAILS.
SOUTH FLOW TRANSITIONING INTO SOUTHWEST FLOW WILL CONTINUE TOMORROW
AS A LARGER LOW PRESSURE SYSTEM APPROACHES OFF THE OR/WA COAST.
AND THE CHANCES FOR THUNDERSTORMS WILL BE FOCUSED ALONG THE
MOUNTAINS OF NORTHEAST OREGON. THERE WILL STILL BE A SLIGHT CHANCE
OF THUNDERSTORMS ALONG THE EAST SLOPES OF THE CASCADES...BUT THE
MAIN THREAT WILL BE ON THE EASTERN SIDE OF THE CWA. WINDS WILL
GENERALLY BE DIURNALLY DRIVING FOR THE NEXT TWO DAYS. SPC HAS THE
THREAT FOR SEVERE THUNDERSTORMS FOR WIND/HAIL AT ABOUT 5 PERCENT FOR
THE NEXT TWO DAYS AS WELL. WEBER
LONG TERM...TUESDAY THROUGH SUNDAY...THE UPPER LEVEL LOW PRESSURE
SYSTEM IMPACTING THE REGION CURRENTLY WILL LIFT NORTH INTO BRITISH
COLUMBIA BY TUESDAY AND WEAKEN AS ANOTHER LARGE UPPER LOW BECOMES
ESTABLISHED OFF THE WEST COAST. THERE WILL BE SOME LINGERING SLIGHT
CHANCES FOR THUNDERSTORMS TUESDAY OVER THE EASTERN MOUNTAINS...
OTHERWISE A DRYING TREND WILL ENSUE THROUGH WEDNESDAY. AS THE LOW
OFF THE COAST BEGINS TO MOVE ONSHORE THURSDAY EXPECT THUNDERSTORM
CHANCES TO INCREASE WITH A THREAT FOR THUNDERSTORMS AREAWIDE INTO
FRIDAY. THE THUNDERSTORM THREAT WILL DIMINISH ON SATURDAY AND END
SUNDAY. TEMPERATURES WILL BE ON THE RISE DURING THE WEAK WITH MUCH
ABOVE NORMAL TEMPERATURES THROUGH MID WEEK COOLING TO CLOSER TO
NORMAL READINGS BY NEXT WEEKEND. 78
FIRE WEATHER...RED FLAG WARNINGS WILL CONTINUE THROUGH THIS EVENING
FOR THUNDERSTORMS WITH ABUNDANT LIGHTNING FOR ALL FIRE WEATHER
ZONES. A LOW PRESSURE SYSTEM CENTERED OVER OREGON WILL CONTINUE TO
SEND MOIST UNSTABLE AIR INTO THE REGION. THIS WILL CAUSE SCATTERED
THUNDERSTORMS TO DEVELOP AGAIN TODAY ACROSS MUCH OF THE AREA. THESE
STORMS WILL INITIALLY HAVE MINIMAL RAINFALL...BUT WILL BECOME
INCREASINGLY WETTER...ESPECIALLY UNDER THE THUNDERSTORM CORES.
HOWEVER...THE ABUNDANT LIGHTNING COULD STILL RESULT IN NEW FIRE
STARTS DUE TO DRY FUELS. THIS LOW WILL MOVE TO THE NORTH TODAY AND
SHOULD END THE THREAT FOR ABUNDANT LIGHTNING ACROSS THE SOUTHWEST
FIRE ZONES BY MONDAY. HOWEVER...SHOWER AND THUNDERSTORM ACTIVITY
WILL CONTINUE ON MONDAY...BUT WILL BE PRIMARILY OVER THE NORTHEAST
MOUNTAINS. THEREFORE...CERTAIN RED FLAG WARNINGS ACROSS NORTHEAST
OREGON AND SOUTHEAST WASHINGTON MAY NEED TO BE EXTENDED BEYOND
TONIGHT. WEBER
HYDROLOGY...A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 11PM
TONIGHT FOR THE EAST SLOPES OF THE WASHINGTON CASCADES...THE SIMCOE
HIGHLANDS...AND THE KITTITAS VALLEY. THE FLASH FLOOD WATCH FOR THE
OREGON CASCADES HAS BEEN CANCELLED. THE MAIN CONCERN WILL BE HEAVY
RAIN FROM THUNDERSTORMS OVER BURN SCARS FROM LARGE WILDFIRES LAST
YEAR AND THIS YEAR. AS THUNDERSTORMS BECOME INCREASINGLY WETTER THE
FLASH FLOOD THREAT WILL INCREASE.
ALTHOUGH THE FLASH FLOOD WATCH HAS BEEN CANCELLED FOR THE OREGON
CASCADES...THERE IS STILL A CHANCE FOR THUNDERSTORMS TO DEVELOP AND
MOVE OVER A BURN SCAR. THOSE IN THE AREA OF BURN SCARS SHOULD
ALWAYS BE VIGILANT ABOUT THE POTENTIAL THREAT FOR FLASH FLOODING IF
THUNDERSTORMS ARE NEARBY. WEBER
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 88 60 88 60 / 30 20 20 30
ALW 89 63 90 64 / 30 20 20 30
PSC 91 63 90 62 / 30 20 10 20
YKM 89 62 90 60 / 30 20 10 10
HRI 90 62 90 63 / 30 20 10 20
ELN 89 61 90 60 / 30 20 10 10
RDM 82 51 84 52 / 20 20 10 20
LGD 85 57 85 57 / 30 30 20 40
GCD 84 56 85 56 / 20 20 20 30
DLS 85 61 87 60 / 30 20 10 10
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING
ORZ041-042-044-049-050-502-503-505>509.
WA...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING
WAZ024-026>030-520-521.
FLASH FLOOD WATCH THROUGH THIS EVENING WAZ026-520-521.
&&
THREAT INDEX
TODAY : YELLOW
MONDAY : YELLOW
TUESDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
99/97Hazardous weather outlook, Aug 11, 5:17 AM PDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PENDLETON OR 517 AM PDT SUN AUG 11 2013 ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521- 121230- EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY- NORTHERN BLUE MOUNTAINS OF OREGON- SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO- JOHN DAY HIGHLANDS- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- EAST SLOPES OF THE OREGON CASCADES- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY- YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- NORTHWEST BLUE MOUNTAINS OF WASHINGTON- EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS- 517 AM PDT SUN AUG 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL OREGON...NORTH CENTRAL OREGON...NORTHEAST OREGON...CENTRAL WASHINGTON...SOUTH WASHINGTON...SOUTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS TODAY ACROSS ALL AREAS BECOMING SCATTERED BY THIS AFTERNOON. THUNDERSTORMS MAY PRODUCE HEAVY RAIN...FREQUENT LIGHTNING...GUSTY WINDS...AND HAIL. SPC HAS A 5 PERCENT RISK FOR STRONG WINDS AND LARGE HAIL FOR ALL AREAS EXCEPT THE EAST SLOPES OF THE OREGON CASCADES TODAY. RED FLAG WARNINGS REMAIN IN EFFECT FOR ABUNDANT LIGHTNING COMBINED WITH CRITICALLY DRIED FUELS FOR ALL FIRE WEATHER ZONES. PLEASE REFER TO PDXRFWPDT FOR FURTHER DETAILS. A FLASH FLOOD WATCH FOR PORTIONS OF SOUTH AND CENTRAL WASHINGTON REMAINS IN EFFECT THROUGH 11PM THIS EVENING. PLEASE REFER TO PRODUCT PDXFFAPDT FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SOUTHWEST FLOW WILL CONTINUE TO PROVIDE A CHANCE FOR THUNDERSTORMS...MAINLY ALONG THE MOUNTAINS OF NORTHEAST OREGON. THE SPC THREAT FOR MONDAY REMAINS IN THE 5 PERCENT CATEGORY FOR STRONG WINDS AND LARGE HAIL.
In the hours before
Local storm report, Aug 11, 11:22 AM PDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PENDLETON OR
1122 AM PDT SUN AUG 11 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL 6 E CONDON 45.24N 120.06W
08/10/2013 E0.50 INCH GILLIAM OR PUBLIC
MARBLE SIZED HAIL FELL DURING PEAK OF STORM IN AREA.
0521 PM HAIL SSE EASTON 47.23N 121.18W
08/10/2013 E0.50 INCH KITTITAS WA TRAINED SPOTTER
THUNDERSTORM WITH GUSTY WINDS OF UP TO 30 KTS WITH 1/2
INCH ESTIMATED SIZED HAIL REPORTED.
0548 PM HAIL WNW UNION 45.21N 117.88W
08/10/2013 E1.00 INCH UNION OR TRAINED SPOTTER
0548 PM HAIL ESE UNION 45.21N 117.86W
08/10/2013 E0.50 INCH UNION OR TRAINED SPOTTER
STORM PASSED WITH LITTLE RAIN BUT WITH HALF-INCH
ESTIMATED HAIL SIZE.
0550 PM HAIL ESE UNION 45.21N 117.86W
08/10/2013 E1.00 INCH UNION OR TRAINED SPOTTER
0555 PM HAIL UNION 45.21N 117.87W
08/10/2013 E1.50 INCH UNION OR PUBLIC
ESTIMATED ONE AND ONE-HALF INCH SIZED HAIL WITH PROPERTY
DAMAGE TO PATIO ROOF.
0556 PM HAIL UNION 45.21N 117.87W
08/10/2013 E1.75 INCH UNION OR PUBLIC
0602 PM HAIL UNION 45.21N 117.87W
08/10/2013 E1.00 INCH UNION OR TRAINED SPOTTER
0604 PM HAIL COVE 45.30N 117.81W
08/10/2013 E1.00 INCH UNION OR TRAINED SPOTTER
0613 PM HAIL UNION 45.21N 117.87W
08/10/2013 E1.00 INCH UNION OR PUBLIC
ESTIMATED QUARTER SIZE HAIL CAUSING PROPERTY DAMAGE.
0645 PM TSTM WND GST MINAM 45.62N 117.72W
08/10/2013 E45.00 MPH WALLOWA OR PUBLIC
STRONG GUSTY WINDS BLOWING INTO THUNDERSTORM, ESTIMATED
45 MPH.
0703 PM LIGHTNING SW MITCHELL 44.56N 120.15W
08/10/2013 WHEELER OR TRAINED SPOTTER
FREQUENT LIGHTNING WITH HEAVY RAINFALL ASSOCIATED WITH
STORM.
0722 PM LIGHTNING 2 NW WAITSBURG 46.29N 118.18W
08/10/2013 WALLA WALLA WA AMATEUR RADIO
AN AMATEUR RADIO OPERATOR WORKING AT THE TABLE ROCK FIRE
LOOKOUT LOCATED 20 MILES EAST OF WALLA WALLA AT AN
ELEVATION OF 6300 FEET REPORTED SEEING A LIGHTNING STRIKE
STARTING A FIRE IN A WHEAT FIELD JUST NORTHWEST OF
WAITSBURG.
0854 PM HAIL 10 SSE MAUPIN 45.04N 120.99W
08/10/2013 E1.00 INCH WASCO OR TRAINED SPOTTER
DIME SIZE HAIL AND BIGGER UP TO QUARTER SIZE HAIL.
&&
SUMMARY OF SATURDAY'S STORM REPORTS
POLANSpecial weather statement, Aug 11, 12:37 PM PDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
1237 PM PDT SUN AUG 11 2013
WAZ520-112030-
EAST SLOPES OF THE WASHINGTON CASCADES WA-
1237 PM PDT SUN AUG 11 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KITTITAS AND NORTHWESTERN
YAKIMA COUNTIES UNTIL 130 PM PDT...
AT 1230 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GOOSE PRAIRIE...OR 36 MILES SOUTHEAST OF
ENUMCLAW...MOVING NORTH AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4735 12087 4650 12102 4658 12141 4668 12142
4671 12137 4677 12146 4691 12151 4705 12139
4712 12141 4715 12138 4715 12131 4721 12132
4723 12137 4727 12134 4729 12144 4735 12147
4741 12143
TIME...MOT...LOC 1937Z 185DEG 16KT 4697 12133The office that day
Everything else NWS Pendleton, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 9:43 PM PDT | Flash Flood Warning | PDT | Kittitas | 3 hr |
| Aug 11, 12:37 PM PDT | Special Weather Statement | PDT | Kittitas | 53 min |
| Aug 11, 12:44 PM PDT | Severe Thunderstorm Warning | PDT | Kittitas, Yakima | 46 min |
| Aug 11, 1:58 PM PDT | Special Weather Statement | PDT | Kittitas | 62 min |
| Aug 11, 3:23 PM PDT | Fire Weather Watch | PDT | Clark, Cowlitz, Skamania | 14 hr |
Nearby
Flash Flood Warnings in Washington, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.